# SDR SWAA2018092725585

- Difficulty date: August 30, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK TIE DOWN CORRODED AT BS 907, LBL 3.  R&R TIE DOWN IAW SRM AND DWG.
